# SDR UALA2012122407390

- Difficulty date: December 23, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 59,800 hours, 22,689 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN MASK 8DEF HAVE DROPPED.  NO DEFECTS WERE FOUND.  RE-PACKED MASK.  NEED TO ACP DROP CHECK PER AMM TASK 35-23-00-710-001 ON OR BEFORE 3DAYS.  ACCOMPLISHED DROP CHECK PER 35-23-00-710.  OPS CHECK OK.  RESET TMR, OK.
